# SDR UPS08854085

- Difficulty date: November 2, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP AFTER REMOVAL OF DOUBLER AT STA 492 L24L (803-F1-18) FOUND BLENDOUT ON ON LOWER RADIUS OF L24L.  NOT ALLOWED PER SRM.  PERFORMED LONGERON SECTION SPLICE REPAIR PER SRM 53-2-2, DWG4613495.
